# SDR IXXA20150726103

- Difficulty date: May 11, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 79,359 hours, 36,945 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T131416
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SUPPORT 1, 2 & 3 BEAM HAS A HOLE WITH A DEFECT INDICATION WITH ROTARY SCAN, POSSIBLE SCORING.  REAMED HOLE CLEAN & ROUND TO .470" IAW SRM 51-10-02 & ENGINEERING DOCUMENT 47158REA07.  PERFORMED HFEC IAW NDT MANUAL 51-00-16 PART 6 WITH NO DEFECTS NOTED.
